# SDR USAABB02005

- Difficulty date: January 11, 2002
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Part number: UL11802
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 803 - AFTER TAKEOFF, CREW NOTED AND IRRITATING, OILY ODOR IN THE COCKPIT.  THE ODOR DIMINISHED WHEN THE LT PACK WAS SECURED, AND RETURNED WHEN THE PACK WAS OPERATED.  THE LEFT PACK WAS SECURED FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE REPLACED THE LT ENGINE.  TEAR DOWN OF THE ENGINE SHOWED THAT THE FRONT PANEL FLANGE OF THE 03 MODULE WAS WORN AND THE RETAINING BOLTS HAD LOST THEIR TORQUE.  THE ENGINE WAS REPAIRED TO SB 72-C247 SPECIFICATION.  (M)
